English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 9562808      Online Users : 135
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81045


    Title: GRAVITATIONAL COLLAPSE OF A UNIFORM SPHEROID
    Authors: LIN, C.C.;MESTEL, L.;SHU, F.H.
    教師: 徐遐生
    Date: 1965
    Publisher: American Astronomical Society
    Relation: ASTROPHYSICAL JOURNAL, American Astronomical Society, Volume 142, Issue 4, 1965, Pages 1431-1446
    Keywords: GRAVITATIONAL COLLAPSE
    Abstract: A uniform, non-rotating, pressure-free spheroid is supposed to collapse gravitationally from rest. It is shown that the initial eccentricity is steadily increased by the anisotropic gravitational field: an initially oblate spheroid tends toward a disk, and an initially prolate spheroid toward a spindle. Numerical results are computed for a series of initial eccentricities.
    Relation Link: http://aas.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81045
    Appears in Collections:[ 徐遐生 (2002-2006)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat
    144.pdf361KbAdobe PDF344View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback